# SDR SIMA20140806003

- Difficulty date: August 6, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 26,624 hours, 22,570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  CLEANED & LUBED ROLLERS AS REQUIRED IAW AMM 52-18-00.
